Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Just wondering if any of the antibiotics including mino, tetra, doxy can cause hair loss.

What about any topical meds like BP and saliyic acid, Thanks

Share this post


Link to post
Share on other sites
Just wondering if any of the antibiotics including mino, tetra, doxy can cause hair loss.

Share this post


Link to post
Share on other sites

thanks for info, i just thought accutane, the potent stuff really caused hair loss.

I have heard that alot of poeple loosed their hair on accutane, but i really never heard anything about the lesser tier antibiotics like minocycline, doxycycline, and tetracycline.

I thought the side effects were mostly just stomach problems- diareha.

Well, i am young and dont have any genes in my family that you lose your really early, So i guess there might be something there with antibiotics.

ALso i have been under alot of stress, so that might have something to do with it too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×